Bad day for my husbsnd

My husband is in hospital having his chemotherapy,up until now he’s been doing great but today the side affects hit him and he’s so low,nothing I can say stops the tears and it’s so upsetting,any advice? Anyone else had bad days emotionally ? I feel so helpless as I can’t visit thanks 

  • Hi Farryl,  I'm newly diagnosed so don't have much experience but from all the lovely people I've connected with on this site I would say we all have bad emotional days.  It's best both for you and your lovely husband to cry when you need to as it's a release and you'll feel worse if you don't.  All you can do is let him know you are there for him and let him cry and let it out.  Really hope good days will be back soon.

  • It might help him to post on this website and start connecting with people who are going through the same thing he is going through - that's what is helping me get through the low days.

  • Hi

    Hopefully your husband is feeling a bit more upbeat since a few days ago. I can remember one time when I was low and my wife couldn't get to visit she called and asked one of the nurses o come and have a chat with me. It helped as I knew that my wife had taken the time to speak to not just me but also one of the nurses as well to ask them to help. She passed on a hug (not sure if that is possible at the moment?.)

    All you can do is support and whilst there will be lows hopefully there will be some highs along the way as well.

    Paul

    What is a Community Champion?

    You can speak to someone in confidence by calling Macmillan Support on 0808 808 0000 - 365 days a year 8am to 8pm It's free from mobiles and landlines. The friendly team are waiting to take your call.